# SDR JJBA20191021009

- Difficulty date: October 21, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 30,760 hours, 21,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT STRIP BY ENTRANCE. INSTALLED EMERGENCY LIGHT STRIP. NO DEFECTS NOTED AT THIS TIME.
